Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Red, itchy rash around neck. Tetralysal, differin, retin a prescribed for acne on face, back. Advise?

I am 29 years old woman and have face and back acne problem. My dematologist prescriped tetrasyl and differin for my face and retin A for the back acne. i have been taking this treatment for a month as instricted by the doctor and my face acne is clearing up. However in the last 3 days i have developed a rash around my neck which is red and itchy. Should i stop the treatment?
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing in.
You should continue the treatment given to you.
The rash can be unrelated to treatment .
You can take tab.Cetirizine 10mg daily for few days.
You can visit your dermatologist for evaluation of this new rash.
Hope this helps.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor